Facebook Pixel
EmpowHER Guest


By Anonymous January 20, 2016 - 1:17am
Rate This

Postinor2 was taken correctly 3 days ago one day after period. Experiencing lightheadedNess now. Will postinor 2 delay ovulation as this is my third time of taking it. I took the previous two in a space of three weeks during my safe period. Thank you.

Add a Comment3 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

You are using P2 as a method of birth control which is not what it's meant for so side effects will be common like the ones you are experiencing. P2 can cause your cycle to become irregular. There is no need to take it if you are are absolutely sure you are in a safe time of the month - like right before your period is due.

You will have to wait it out and let your cycle get back to normal. In future use condoms or get on the regular Pill.


January 20, 2016 - 6:33am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Thank you. So how long does it delay ovulation?

January 20, 2016 - 12:41pm
HERWriter Guide (reply to Anonymous)

Hi again

There is no guideline although 1-4 weeks is a pretty fair estimate. Women react differently to the medication. The more you take it the more irregular you can become. Your cycle will become regular when it's ready!


January 20, 2016 - 3:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!